Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 9, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Feb 10, 2013, 3:39 PM CST for Greene County, Perry County, Wayne County, Mississippi. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 10, 2013, 3:39 PM CST (21:39 UTC)
- Expired
- Feb 10, 2013, 4:30 PM CST
- In force
- 51 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Greene County, MS, Perry County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 105 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 10, 3:14 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 482 m²/s²
- 0-3 km storm-relative helicity
- 561 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
639
WUUS54 KMOB 102139
SVRMOB
MSC041-111-153-102230-
/O.NEW.KMOB.SV.W.0009.130210T2139Z-130210T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
339 PM CST SUN FEB 10 2013
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GREENE COUNTY IN SOUTHEAST MISSISSIPPI...
NORTHERN PERRY COUNTY IN SOUTHEAST MISSISSIPPI...
SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...
* UNTIL 430 PM CST
* AT 336 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 3 MILES SOUTHWEST OF RICHTON...OR 9
MILES NORTH OF NEW AUGUSTA...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
WAYNESBORO... STATE LINE... CLARA...
BUCKATUNNA... RICHTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST SUNDAY EVENING
FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.
&&
LAT...LON 3144 8903 3144 8895 3151 8895 3184 8858
3166 8847 3137 8844 3121 8899 3136 8911
TIME...MOT...LOC 2139Z 234DEG 48KT 3135 8895
$$1 follow-up statement
500
WWUS54 KMOB 102159
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
359 PM CST SUN FEB 10 2013
MSC111-102209-
/O.CAN.KMOB.SV.W.0009.000000T0000Z-130210T2230Z/
PERRY MS-
359 PM CST SUN FEB 10 2013
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR NORTHERN
PERRY COUNTY...
AT 354 PM CST...THE STORM THAT PROMPTED THE WARNING FOR NORTHERN
PERRY COUNTY HAS MOVED OUT OF THE COUNTY...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST SUNDAY EVENING
FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.
LAT...LON 3184 8858 3166 8847 3143 8845 3138 8845
3137 8844 3133 8881 3137 8885 3143 8884
3143 8891 3148 8895 3151 8895
TIME...MOT...LOC 2159Z 234DEG 48KT 3147 8874
$$
MSC041-153-102230-
/O.CON.KMOB.SV.W.0009.000000T0000Z-130210T2230Z/
WAYNE MS-GREENE MS-
359 PM CST SUN FEB 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CST
FOR NORTHERN GREENE AND SOUTHEASTERN WAYNE COUNTIES...
AT 354 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 10 MILES NORTHEAST OF RICHTON...OR 12
MILES SOUTHWEST OF CLARA...MOVING NORTHEAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
WAYNESBORO... STATE LINE... CLARA...
BUCKATUNNA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST SUNDAY EVENING
FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.
&&
LAT...LON 3184 8858 3166 8847 3143 8845 3138 8845
3137 8844 3133 8881 3137 8885 3143 8884
3143 8891 3148 8895 3151 8895
TIME...MOT...LOC 2159Z 234DEG 48KT 3147 8874
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 10, 11:50 AM CST, 3 hours 49 minutes earlier.
Area forecast discussion, Feb 10, 11:50 AM CST, 3 hours 49 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1150 AM CST SUN FEB 10 2013
.AVIATION...MVFR CIGS WILL CONTINUE AT AREA TERMINALS THROUGH THIS
AFTERNOON AND MVFR VISBYS AT KPNS DUE TO SEA FOG. VCSH CAN BE
EXPECTED AT TERMINALS THROUGH TONIGHT WITH CHANCES OF THUNDERSTORMS
INCREASING LATE TONIGHT AS A COLD FRONT APPROACHES THE COAST MONDAY
MORNING. RAIN WILL CONTINUE MONDAY MORNING IN THE WAKE OF THE FRONT
WITH LOWED CIGS AND VISBYS AS WELL. /13
&&
.SHORT TERM (ISSUED 1043 AM CST)...REGIONAL SATELLITE...RADARS...AND
LIGHTNING PLOTS SHOWING MAIN LINE OF CONVECTION WELL WEST OF THE
FORECAST AT THIS TIME EXTENDING FROM NORTHWEST MISSISSIPPI TO WEST
CENTRAL LOUISIANA. ANTICIPATING A SLIGHTLY SLOWER MOVEMENT...WE NOW
PROJECT THIS MAIN LINE TO ENTER INTO OUR INLAND SOUTHEAST
MISSISSIPPI ZONE AROUND MID TO LATE AFTERNOON. STILL EXPECTING ABOUT
AN 80 TO 90 PERCENT CHANCE OF RAIN ACROSS THESE AREAS BY LATE
AFTERNOON...AND KEPT THE MENTION OF SEVERE POSSIBLE. FLASH FLOOD
WATCH WILL ALSO REMAIN IN EFFECT STARTING AT NOON.
FOR AREAS ALONG AND EAST OF I-65 THIS AFTERNOON AND EVENING...
INCLUDING PORTIONS OF OUR EXTREME SOUTHWEST ALABAMA ZONES...LOWERED
POPS ABOUT 20 PERCENT ACROSS THE BOARD...BACK OFF ON THUNDERSTORM
CHANCES TO ISOLATED...AND LOWERED QPF ABOUT 0.10 INCH. HIGHLY
CONSIDERING CANCELING THE FLASH FLOOD WATCH IN THESE AREAS...AND
REMOVING ANY MENTION OF SEVERE THUNDERSTORMS FOR TODAY AND PERHAPS
INTO THE EARLY EVENING HOURS IN THE NEXT UPDATE. /22
&&
.PREV DISCUSSION... /ISSUED 526 AM CST SUN FEB 10 2013/
..A FEW STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING...WITH HEAVY RAINS AND FLOODING POSSIBLE ACROSS PORTIONS OF
THE REGION THROUGH TONIGHT...
SHORT TERM...(TODAY THROUGH TUESDAY NIGHT)...FOR TODAY THROUGH
TONIGHT...WATER VAPOR SATELLITE IMAGERY SHOWS A VIGOROUS UPPER LEVEL
LOW MOVING NORTHEASTWARD ACROSS THE CENTRAL PLAINS STATES EARLY THIS
MORNING. AN ASSOCIATED 992 MB SURFACE LOW WAS LOCATED IN THE VICINITY
OF SOUTH CENTRAL NEBRASKA AS OF 4 AM CST...WITH A COLD FRONT TRAILING
FROM KANSAS SOUTHWARD THROUGH CENTRAL PORTIONS OF TEXAS. A LARGE
SQUALL LINE OF THUNDERSTORMS ALONG AND AHEAD OF THE FRONT EXTENDED
FROM NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA...THROUGH MUCH OF
NORTH AND EAST TEXAS. SOUTHWEST FLOW ALOFT IS INCREASING ACROSS MUCH
OF THE GULF COAST STATES EARLY THIS MORNING IN ADVANCE OF THESE
APPROACHING FEATURES...WITH LOW LEVEL WARM ADVECTION ALSO AIDING IN
THE RETURN OF LOW LEVEL MOISTURE ACROSS LOUISIANA...SOUTHERN
MISSISSIPPI...AND SOUTHWEST ALABAMA.
SHORT RANGE MODEL SOLUTIONS ARE IN GOOD AGREEMENT WITH MOVING THE
CENTRAL PLAINS UPPER LEVEL LOW NORTHEASTWARD TOWARD THE UPPER
MIDWESTERN STATES BY LATE THIS AFTERNOON...THEN TOWARD THE VICINITY
OF THE GREAT LAKES BY EARLY MONDAY MORNING. LIKEWISE...THE
ASSOCIATED SURFACE LOW WILL MOVE NORTHEASTWARD IN A SIMILAR FASHION
THROUGH EARLY MONDAY MORNING...WITH THE SURFACE FRONT OCCLUDING JUST
NORTH AND EAST OF THE SURFACE LOW...WITH THE COLD FRONT THEN
TRAILING SOUTHWARD THROUGH WESTERN PORTIONS OF THE TENNESSEE AND
MISSISSIPPI RIVER VALLEYS BY THIS AFTERNOON...THEN ADVANCING
EASTWARD/BECOMING ORIENTED ACROSS SOUTHEAST MISSISSIPPI AND
SOUTHWEST/CENTRAL ALABAMA BY LATE TONIGHT AND EARLY MONDAY MORNING.
LARGE SCALE LIFT WILL SPREAD ACROSS LOUISIANA... MISSISSIPPI...AND
WESTERN PORTIONS OF ALABAMA AHEAD OF THESE APPROACHING FEATURES
TODAY...WITH NUMEROUS TO WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS
EXPECTED TO DEVELOP/MOVE ACROSS LOCATIONS GENERALLY ALONG AND WEST
OF THE I-65 CORRIDOR THIS MORNING...THEN ENCOMPASSING A GOOD PART OF
THE CWFA BY THIS AFTERNOON. STRONG DEEP LAYER SHEAR WILL BE IN PLACE
ACROSS MUCH OF THE FORECAST AREA TODAY...WITH 0-6 KM BULK SHEAR
INDICATED TO BE ON THE ORDER OF 60-70 KNOTS. INSTABILITY WILL BE A
BIT MORE LACKING...BUT STILL MAY SEE SBCAPES APPROACH 500 J/KG
ACROSS WESTERN AND SOUTHERN PORTIONS OF THE CWFA BY THIS AFTERNOON.
THE STRONG DEEP LAYER SHEAR COMBINED WITH SOME AVAILABLE INSTABILITY
WILL SUPPORT A POTENTIAL FOR A FEW STRONG TO SEVERE STORMS ACROSS
PORTIONS OF OUR CWFA THROUGH THIS EVENING...PARTICULARLY OVER
WESTERN AND SOUTHERN AREAS. THE PRIMARY SEVERE WEATHER HAZARDS WILL
BE DAMAGING WINDS AND ISOLATED TORNADOES...THOUGH MARGINAL HAIL AND
FREQUENT LIGHTNING STRIKES MAY ACCOMPANY THE STRONGER STORMS.
IN ADDITION TO THE SEVERE WEATHER THREAT...ABUNDANT DEEP LAYER
MOISTURE WILL BE SPREADING OVER THE CWFA THROUGH TONIGHT...WITH
PRECIPITABLE WATER VALUES INCREASING TO AROUND 1.5 INCHES OVER MOST
LOCATIONS. SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
HEAVY RAINS. STORM TOTAL RAINFALL AMOUNTS THROUGH TONIGHT BETWEEN 1
AND 3 INCHES...WITH ISOLATED AMOUNTS AROUND 5 INCHES WILL BE
POSSIBLE. GIVEN THE POTENTIAL FOR THESE HEAVY RAINS...AND THE
POTENTIAL FOR TRAINING OF SHOWERS/STORMS ALONG/NEAR THE STALLING
BOUNDARY TONIGHT...WE HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH
INITIALLY FOR LOCATIONS ALONG AND WEST OF THE INTERSTATE 65 CORRIDOR
FROM NOON TODAY UNTIL 6 AM CST MONDAY MORNING. THIS WATCH MAY NEED
TO BE EXTENDED SPATIALLY AND TEMPORALLY WITH LATER FORECAST
ISSUANCES. WE SHOULD ALSO MENTION THAT GUSTY SOUTHEAST WINDS ARE
EXPECTED ACROSS THE AREA TODAY AHEAD OF THE APPROACHING COLD FRONT.
SUSTAINED SPEEDS MAY INCREASE TO AROUND 15 MPH...WITH OCCASIONAL
GUSTS NEAR 25 MPH NEAR THE COAST. OTHERWISE...TEMPERATURES TODAY AND
TONIGHT WERE TRENDED CLOSE TO GUIDANCE NUMBERS. LOWS TONIGHT WILL
AVERAGE ABOUT 15 TO 20 DEGREES ABOVE NORMAL AS SURFACE DEWPOINTS
INCREASE TO THE UPPER 50S TO THE MID 60S OVER THE REGION. /21
FOR TODAY THOUGH TONIGHT...AS THE FIRST CLOSED LOW MOVES OFF
NORTHEAST FROM OVER THE GREAT LAKES...ANOTHER BUNCH OF SHORTWAVE
ENERGY MOVING SOUTHEAST OVER THE WESTERN CONUS ORGANIZES INTO A
CLOSED LOW EAST OF THE 4-CORNERS REGION...AND MORE LITTLE WIGGLE MOVE
ENE OVER THE RELATIVELY ZONAL FLOW OVER THE SOUTHEASTERN CONUS. THESE
LITTLE SHORTWAVES HELP PUSH THE SURFACE FRONT FARTHER SOUTH...TO
OVER THE NORTHERN GULF. THE GFS PUSHES IT FARTHER SOUTH THAN THE NAM
AND ECMWF. ALL ARE ADVERTISING GOOD ISENTROPIC UPGLIDE OVER THE
FA...WITH BEST QPF IN THE GFS BEING NORTH AND SOUTH OF THE FA...IN A
WSW TO ENE BAND OVER THE FA IN THE NAM AND ECMWF. TIMING OF THE FIRST
ONES ARE EXPECTED TO BE MONDAY INTO MONDAY NIGHT. AM EXPECTING THE
CURRENT FFA FOR AREAS NW OF I-65 TO EXPANDED SE AS RESULT.
TUESDAY THROUGH TUESDAY NIGHT...MORE WIGGLES WORK THEIR WAY ENE OVER
THE SOUTHEASTERN CONUS AHEAD OF THE CLOSED LOW THAT FORMED NEAR THE
4-CORNERS REGION...PROVIDING ANOTHER ROUND OF ENHANCEMENT TO THE
UPGLIDE SHOWERS AND THUNDERSTORMS. A SURFACE LOW WORKS ITS WAY ENE
ACROSS THE FA FROM THE LOWER MISS RIVER VALLEY TUESDAY
NIGHT...ALLOWING THE SURFACE FRONT TO RETREAT A BIT NORTH OF THE
COAST TUESDAY INTO TUESDAY NIGHT...BRINGING A SLIGHT POSSIBILITY OF SOME
TSRA BECOMING ROWDY ALONG AND SOUTH OF THE NORTHERN GULF COAST
TUESDAY AFTERNOON/EVENING.
LONG TERM...(WEDNESDAY ON)...WEDNESDAY THROUGH WEDNESDAY NIGHT...A
NOW OPEN SHORTWAVE MOVES TO OVER THE FA. ITS RELATIVELY SLOW SE
MOVEMENT HELPS TO PUSH THE SURFACE FRONT SLOWLY BACK SOUTHEAST...TO
JUST SE OF THE MARINE FA BY THURSDAY MORNING. THE GFS IS A BIT SLOW
THAN THE ECMWF MOVING THE SURFACE LOW OFF AND THE TRAILING FRONT
SOUTHEAST...WITH HIGHER POPS OVER LAND SECTIONS OF THE FA AS A
RESULT. HAVE SHRA TAPERING OFF FROM THE NORTHWEST AS A RESULT...MORE
INLINE WITH THE SLIGHTLY FASTER ECMWF.
THURSDAY THROUGH THURSDAY NIGHT...SHORTWAVE ENERGY DIGS AN UPPER
TROUGH OVER THE NORTHERN CONUS. THE GFS AND ECMWF BEGIN TO
DIVERGE...WITH THE GFS ADVERTISING THE SHORTWAVE ENERGY MORE
CONCENTRATED OVER THE GREAT LAKES REGION...WHILST THE ECMWF IS
ADVERTISING A LESS ORGANIZED UPPER TROUGH OVER THE THE UPPER PLAINS
AND ROCKIES. BOTH PUSH THE SURFACE FRONT FARTHER SOUTH...DRYING OUT
THE FA. HAVE LEANED TOWARDS THE ECMWF FOR POPS...AS FEEL GFS/MEX MOS
IS ADVERTISING POPS TOO FAR NORTH. BOTH ARE IN PRETTY GOOD AGREEMENT
WITH TEMPS...WITH THE ECMWF A SCOOCH COOLER. HAVEN'T DEVIATED FROM
THE STATISTICAL GUIDANCE FOR THE FORECAST FOR TEMPS.
FRIDAY THROUGH FRIDAY NIGHT...THE GFS IS ADVERTISING THE UPPER TROUGH
OVER THE GREAT LAKES DIGGING SOUTH AS MORE ENERGY PASSES
THROUGH...WHILST THE ECMWF IS SWINGING A STRONG SHORTWAVE EAST ACROSS
THE PLAINS. THE STRONGER UPPER SOLUTION IN THE ECMWF PUSHES A SURFACE
FRONT TO THE NW-ERN BORD OF THE FA BY SUNRISE SATURDAY...WHILE THE
GFS IS ADVERTISING MORE OF A RE-ENFORCING SHOVE OF COOLER NORTHERLY
AIR SOUTH OVER THE SOUTHEASTERN CONUS. THE RESULT IS A COOLER
SOLUTION IN THE GFS THAN THE ECMWF. BOTH ARE ON THE DRY SIDE...WITH
LITTLE MOISTURE RETURN HAVEN'T DEVIATED FROM THE GUIDANCE WITH
RESPECT TO POPS FOR THIS PERIOD.
SATURDAY THROUGH SATURDAY NIGHT...BOTH THE GFS AND ECMWF MOVE THE
FRONT THROUGH THE FA...WITH THE ECMWF ADVERTISING A FRONT STRONG
ENOUGH FOR POP GENERATION. HAVE TRIED TO BLEND THE SOLUTIONS
TEMPERING DOWN THE ECMWF POPS A BIT AND BRINGING THE GFS POPS UP A
BIT. TEMPS...HAVE BLENDED AS FEEL THE ANSWER LIES SOMEWHERE IN THE MIDDLE.
AVIATION...[12Z KMOB/KBFM/KPNS TERMINAL FORECAST DISCUSSION]...
VFR CONDITIONS WILL INITIALLY PREVAIL OVER THE LOCAL TERMINALS EARLY
THIS MORNING...THOUGH BROKEN TO OVERCAST MID LEVEL CLOUD DECKS WILL
SPREAD OVER THE REGION. CEILINGS ARE EXPECTED TO LOWER TO MVFR LEVELS
LATE THIS MORNING INTO THIS AFTERNOON ALONG WITH INCREASING COVERAGE
OF SHRA/TSRA. NUMEROUS TO WIDESPREAD SHRA/TSRA WILL CONTINUE THIS
EVENING THROUGH TONIGHT...ALONG WITH CIGS LOWERING TO IFR LEVELS.
PATCHY MVFR TO IFR FOG WILL ALSO BE POSSIBLE MAINLY LATE TONIGHT.
SOUTHEAST WINDS WILL INCREASE TO 12-15 KNOTS...WITH A FEW GUSTS OVER
20 KNOTS ACROSS THE LOCAL TERMINALS TODAY. /21
MARINE...INCREASING SOUTHEASTERLY FLOW OVER THE MARINE AREA THIS
MORNING WILL TRANSITION SOUTHERLY BY THIS AFTERNOON AHEAD OF AN
APPROACHING COLD FRONT. SPEEDS WILL BE IN ADVISORY LEVEL RANGE
ACROSS THE OFFSHORE MARINE WATERS...AND IN EXERCISE CAUTION
THRESHOLDS OVER THE BAYS AND COASTAL WATERWAYS. THE FRONT IS
EXPECTED TO STALL NEAR THE COAST MONDAY AND TUESDAY...BEFORE FINALLY
GETTING A PUSH OFFSHORE BY WEDNESDAY. A STRONG NORTHWEST TO NORTH
FLOW MAY DEVELOP FOLLOWING FRONTAL PASSAGE WEDNESDAY. SURFACE
RIDGING THEN LOOKS TO BUILD INTO THE NORTHERN GULF LATE IN THE
WEEK...PROMOTING A LIGHT TO MODERATE NORTH TO NORTHEAST FLOW. /21
FIRE WEATHER...INCREASING SOUTHERLY FLOW TODAY WILL INCREASE
MOISTURE LEVELS AHEAD OF A FRONT SAGGING SOUTH ACROSS THE AREA. THE
FRONT IS EXPECTED TO STALL...WITH PERIODS OF RAIN EXPECTED ACROSS THE
AREA INTO WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 71 62 70 52 63 / 60 90 70 90 90
PENSACOLA 68 63 68 55 64 / 40 80 70 90 90
DESTIN 66 64 69 56 64 / 30 70 60 90 80
EVERGREEN 69 63 67 50 59 / 50 90 80 90 90
WAYNESBORO 70 60 62 48 58 / 90 90 80 90 90
CAMDEN 68 62 64 49 58 / 70 90 80 90 90
CRESTVIEW 69 63 71 52 65 / 40 80 70 90 90
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 6 AM MONDAY FOR THE FOLLOWING ZONES:
CHOCTAW...CLARKE...LOWER MOBILE...MONROE...UPPER BALDWIN...
UPPER MOBILE...WASHINGTON...WILCOX...
FL...NONE.
MS...FLASH FLOOD WATCH UNTIL 6 AM MONDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...WAYNE...
GM...SMALL CRAFT ADVISORY UNTIL 4 AM MONDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
NM...
&&Hazardous weather outlook, Feb 10, 12:12 PM CST, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1212 PM CST SUN FEB 10 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-111300- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1212 PM CST SUN FEB 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...REST OF TODAY AND TONIGHT NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS MUCH OF THE REGION AHEAD OF AN APPROACHING FRONTAL BOUNDARY. A FEW THUNDERSTORMS WILL BE CAPABLE OF BECOMING SEVERE THIS AFTERNOON AND EVENING. THE PRIMARY SEVERE WEATHER HAZARDS WILL BE DAMAGING WINDS AND ISOLATED TORNADOES...THOUGH HAIL AND FREQUENT LIGHTNING STRIKES MAY ALSO ACCOMPANY THE STRONGER STORMS. HEAVY RAINFALL WILL ALSO BE POSSIBLE THROUGH TONIGHT...ESPECIALLY ALONG AND WEST OF INTERSTATE 65...WHERE 1 TO 2 INCHES OF RAIN...WITH ISOLATED AMOUNTS AROUND 3 INCHES WILL BE POSSIBLE. EXCESSIVE RAINS MAY LEAD TO LOCALIZED FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR SOUTHEAST MISSISSIPPI AND INTERIOR SOUTHWEST ALABAMA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG A STALLED FRONTAL BOUNDARY MONDAY THROUGH TUESDAY. PERIODS OF HEAVY RAINFALL MAY LEAD TO LOCALIZED FLASH FLOODING OF LOW LYING AREAS...AS WELL AS FLOODING OF RIVERS...CREEKS...AND STREAMS. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTER NETWORKS SHOULD CONTINUE TO MONITOR WEATHER CONDITIONS TODAY. SPOTTER ACTIVATION MAY BE REQUESTED. GMZ630>635-650-655-670-675-111300- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1212 PM CST SUN FEB 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...REST OF TODAY AND TONIGHT MODERATE TO STRONG SOUTHEASTERLY TO SOUTHERLY FLOW WILL BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS...LOCALLY HIGHER WAVES AND SEAS...FREQUENT LIGHTNING STRIKES AND HEAVY RAINFALL LATER TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT THE MARINE AREA MONDAY AND TUESDAY NEAR A STALLED FRONTAL BOUNDARY. STRONG OFFSHORE FLOW IN THE WAKE OF THE PASSING FRONT MAY BRING HAZARDOUS CONDITIONS TO SMALL CRAFT WEDNESDAY.
In the hours before
Special weather statement, Feb 10, 3:00 PM CST, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 300 PM CST SUN FEB 10 2013 ALZ051-102200- CHOCTAW AL- 300 PM CST SUN FEB 10 2013 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CHOCTAW COUNTY IN SOUTHWEST ALABAMA...THROUGH 400 PM CST... AT 258 PM CST...A STRONG THUNDERSTORM WAS LOCATED 11 MILES WEST OF BUTLER...OR 7 MILES NORTHWEST OF NEEDHAM...AND MOVING NORTHEAST AT 70 MPH. * LOCATIONS IMPACTED INCLUDE... PENNINGTON... NEEDHAM... LISMAN... BUTLER... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 4:22 AM CST | Flash Flood Watch | MOB | George, Greene, Perry, Stone, Wayne | 65 hr |
| Feb 10, 9:12 AM CST | River Flood Warning | MOB | George, Greene, Wayne | 22 days |
| Feb 10, 4:48 PM CST | Severe Thunderstorm Warning | MOB | Wayne | 57 min |
| Feb 10, 5:06 PM CST | Severe Thunderstorm Warning | MOB | Wayne | 39 min |
| Feb 10, 5:17 PM CST | Tornado Warning | MOB | Greene, Perry, Wayne | 58 min |
| Feb 10, 5:27 PM CST | Tornado Warning | MOB | Wayne | 48 min |
| Feb 10, 5:55 PM CST | Tornado Warning | MOB | Wayne | 65 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.